# SDR REXA201100329

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD AFT FLOOR SUPPORT ANGLE CRACKED ON AFT SIDE UPPER RADIUS IN TWO PLACES (RBL 9 AND LBL 9).  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 REV B AND BOMBARDIER SERVICE CORPORATION EO 601R-53-0110.
